# SDR UIEA2022042800416

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING RECORD OF EXISTING REPAIR ON FUSELAGE SKIN BETWEEN STA 500 AND STA 520, S-30R AND S-31R( 1) ACCOMPLISHED EI NO: T2022A53M-1055 REV 1 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
